MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING; ABERROMETER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING; ABERROMETER, OPHTHALMIC
Catalog Number 8065998330
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported that system provided incorrect readings and values in the unknown eye of a patient during cataract surgery.
 
Additional Manufacturer Narrative
A manufacturing device history record review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported event.The system was then tested and found to meet specification.The system was found to meet specifications.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
ORA SYSTEM WITH VERIFEYE MESSAGING
Common Device Name
ABERROMETER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22208563
Report Number2028159-2025-00872
Device Sequence Number18073221
Product Code NCF
UDI-Device Identifier00380659983306
UDI-Public(01)00380659983306(17)280716(11)180717(10)NA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065998330
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/15/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM WITH VERIFEYE MESSAGING, CART.
Patient SexUnknown